MAUDE Adverse Event Report: VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT

VERTOS MEDICAL INC. VERTOS MILD DEVICE KIT
Model Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/19/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6), a patient had the mild procedure at the bilateral l1-l2 and l2-l3 with no epidurogram.It was reported that two days following the procedure on (b)(6) the patient had increased pain going down to the knees after resuming their blood thinner medication.The patient was admitted to the hospital on (b)(6) with leg weakness and trouble walking and was diagnosed with an epidural hematoma.He was admitted to the hospital, and a surgical hematoma evacuation was performed at t12-l1.The patient was discharged on (b)(6) and did not go to the mild follow up appointment and has not spoken to the mild physician or his team.The current status of the patient is unknown.

Brand Name
VERTOS MILD DEVICE KIT
Common Device Name
MILD DEVICE KIT
Manufacturer (Section D)
VERTOS MEDICAL INC.
95 enterprise, ste 325
aliso viejo CA 92656
Manufacturer (Section G)
VERTOS MEDICAL INC.
95 enterprise ste 325
aliso viejo CA 92656
Manufacturer Contact
lisa maloney
95 enterprise, ste 325
aliso viejo, CA 92656
9495385252
MDR Report Key17337389
Report Number3006450448-2023-00005
Device Sequence Number15107525
Product Code HRX
UDI-Device IdentifierB235MDK00010
UDI-PublicB235MDK00010
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K093062
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMDK-0001
Device Catalogue NumberMDK-0001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Initial Report FDA Received Date07/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale
Patient Weight136 KG